# SDR DLM11020682

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 20,456 hours, 3,083 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLUID LOSS NR 1 SYSTEM.  QTY DOWN TO 1.0 WITH HYD 1 FAIL / ALERT.  RETURNED TO ATL.  FOUND FLUID LEAKING NEAR O/B LEFT WING FLAP O/B ACT.  NEW SECTION OF LINE ON O/B LEFT WING FLAP O/B ACT PER MM 20-0-07.  LINE NEEDS LEAK CHECK.  PERFORMED CAVITATION PER MM.  OK FOR SERVICE.
